# SDR COMA9560553

- Difficulty date: September 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- System (JASC): 2742 · Stabilizer Actuator
- Part: Trim Actuator
- Part number: 83963
- Condition: Defective
- Location: Vert Stab
- Part time: 977 hours
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER CHANNEL NR 2 WILL NOT ENGAGE.  REPLACED THE STABILIZER TRIM ACTUATOR.
